# SDR W8PA971163

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 654610056
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG OUTER CYLINDER TRUNNION LUG CORRODED AND CHROME PLATING CHIPPING AWAY ON THE FWD TRUNNION LUGS.  REPLACED THE RT MLG OUTER CYLINDER.  (M)
